# SDR 02FDEA00

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310
- Aircraft serial: 353
- Aircraft time: 39,977 hours, 17,023 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AFTER T/O FROM LGB THE GEAR WAS RAISED AND WAS CONFIRMED UP AND LOCKED UNTIL SLATS WERE RETRACTED AT WHICH TIME A THUMP AND SLIGHT SHUDDER WAS FELT AND L MAIN GEAR INDICATED UNSAFE.  GEAR HANDLE WAS PLACED IN THE DOWN POSITION WITH ALL GEAR INDICATING DOWN AND LOCKED.  UNABLE TO DUPLICATED, SUSPECTED BAD UPLOCK ACTUATOR.  WHEN PERFORMING GEAR SWING PER M/M 32-31-00-516, PUT GEAR HANDLE IN NEUTRAL POSITION W/GEAR UP, AND HYD MULE PRESS WAS ABLE TO DUPLICATE PROBLEM ON ANOTHER A310 W/SAME PROBLEM.  IT WAS T/S TO OPPOSITE SIDE MLG SEQ VALVE.
